# SDR AALA20130522023

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT BODY STATION 400, STRINGER 8 RT, AIR CONDITIONING RAIL SUPPORT BRACKET FASTNER HOLE.  ACCOMPLISHED NESTED ANGLE REPAIR IAW J1159-0009.
